# SDR COMA0260457

- Difficulty date: July 25, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 12,283 hours, 12,390 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: R/H Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5771 GEAR DISAGREE MESSAGE - R/H MLG INDICATED UNSAFE.FOUND R/H MLG UPLOCK SENSOR TARGET LOOSE - TIGHTENED TARGET.
